Partial Boundary Regularity of Solutions of Nonlinear Superelliptic Systems

Christoph Hamburger

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 1, page 63-81
  • ISSN: 0392-4033

Abstract

top
We prove global partial regularity of weaksolutions of the Dirichlet problem for the nonlinear superelliptic system div A ( x , u , D u ) + B ( x , u , D U ) = 0 , under natural polynomial growth of the coefficient functions A and B . We employ the indirect method of the bilinear form and do not use a Caccioppoli or a reverse Hölder inequality.

How to cite

top

Hamburger, Christoph. "Partial Boundary Regularity of Solutions of Nonlinear Superelliptic Systems." Bollettino dell'Unione Matematica Italiana 10-B.1 (2007): 63-81. <http://eudml.org/doc/290410>.

@article{Hamburger2007,
abstract = {We prove global partial regularity of weaksolutions of the Dirichlet problem for the nonlinear superelliptic system $\operatorname\{div\} A(x,u,Du)+B(x, u, DU) = 0$, under natural polynomial growth of the coefficient functions $A$ and $B$. We employ the indirect method of the bilinear form and do not use a Caccioppoli or a reverse Hölder inequality.},
author = {Hamburger, Christoph},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {63-81},
publisher = {Unione Matematica Italiana},
title = {Partial Boundary Regularity of Solutions of Nonlinear Superelliptic Systems},
url = {http://eudml.org/doc/290410},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Hamburger, Christoph
TI - Partial Boundary Regularity of Solutions of Nonlinear Superelliptic Systems
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/2//
PB - Unione Matematica Italiana
VL - 10-B
IS - 1
SP - 63
EP - 81
AB - We prove global partial regularity of weaksolutions of the Dirichlet problem for the nonlinear superelliptic system $\operatorname{div} A(x,u,Du)+B(x, u, DU) = 0$, under natural polynomial growth of the coefficient functions $A$ and $B$. We employ the indirect method of the bilinear form and do not use a Caccioppoli or a reverse Hölder inequality.
LA - eng
UR - http://eudml.org/doc/290410
ER -

References

top
  1. DUZAAR, F. - GROTOWSKI, J.F., Optimal interior partial regularity for nonlinear elliptic systems: The method of A-harmonic approximation, Manuscr. Math., 103 (2000), 267-298. Zbl0971.35025MR1802484DOI10.1007/s002290070007
  2. DUZAAR, F. - KRISTENSEN, J. - MINGIONE, G., The existence of regular boundary points for non-linear elliptic systems, To appear in: J. Reine Angew. Math. Zbl1214.35021MR2300451DOI10.1515/CRELLE.2007.002
  3. FRASCA, M. - IVANOV, A.V., Partial regularity for quasilinear nonuniformly elliptic systems of the general type, J. Math. Sci., New York, 77 (1995), 3178-3182. MR1192113DOI10.1007/BF02364707
  4. GIAQUINTA, M., A counter-example to the boundary regularity of solutions to elliptic quasilinear systems, Manuscr. Math., 24 (1978), 217-220. Zbl0373.35027MR492658DOI10.1007/BF01310055
  5. GIAQUINTA, M., Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton Univ. Press, Princeton, 1983. Zbl0516.49003MR717034
  6. GIAQUINTA, M. - MODICA, G., Almost-everywhere regularity results for solutions of non linear elliptic systems, Manuscr. Math., 28 (1979), 109-158. Zbl0411.35018MR535699DOI10.1007/BF01647969
  7. GIUSTI, E., Metodi diretti nel calcolo delle variazioni, UMI, Bologna, 1994. MR1707291
  8. GROTOWSKI, J.F., Boundary regularity for nonlinear elliptic systems, Calc. Var., 15 (2002), 353-388. Zbl1148.35315MR1938819DOI10.1007/s005260100131
  9. HAMBURGER, C., Quasimonotonicity, regularity and duality for nonlinear systems of partial differential equations, Ann. Mat. Pura Appl., 169 (1995), 321-354. Zbl0852.35031MR1378480DOI10.1007/BF01759359
  10. HAMBURGER, C., Partial regularity for minimizers of variational integrals with discontinuous integrands, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 13 (1996), 255-282. Zbl0863.35022MR1395672DOI10.1016/S0294-1449(16)30104-4
  11. HAMBURGER, C., A new partial regularity proof for solutions of nonlinear elliptic systems, Manuscr. Math., 95 (1998), 11-31. Zbl0901.35013MR1492366DOI10.1007/BF02678012
  12. HAMBURGER, C., Partial regularity of solutions of nonlinear quasimonotone systems, Hokkaido Math. J., 32 (2003), 291-316. Zbl1125.35345MR1996280DOI10.14492/hokmj/1350657525
  13. HAMBURGER, C., Partial regularity of minimizers of polyconvex variational integrals, Calc. Var., 18 (2003), 221-241. Zbl1048.49027MR2018665DOI10.1007/s00526-003-0189-x
  14. HAMBURGER, C., Optimal partial regularity of minimizers of quasiconvex variational integrals, To appear in: ESAIM Control Optim. Calc. Var. MR2351395DOI10.1051/cocv:2007039
  15. IVERT, P.-A., Regularittäsuntersuchungen von Lösungen elliptischer Systeme von quasilinearen Differentialgleichungen zweiter Ordnung, Manuscr. Math., 30 (1979), 53-88. Zbl0429.35033MR552363DOI10.1007/BF01305990
  16. MINGIONE, G., The singular set of solutions to non-differentiable elliptic systems, Arch. Ration. Mech. Anal., 166 (2003), 287-301. Zbl1142.35391MR1961442DOI10.1007/s00205-002-0231-8
  17. MINGIONE, G., Bounds for the singular set of solutions to non linear elliptic systems, Calc. Var., 18 (2003), 373-400. Zbl1045.35024MR2020367DOI10.1007/s00526-003-0209-x
  18. TAN, Z., C 1 , a partial regularity for nonlinear elliptic systems, Acta Math. Sci., 15 (1995), 254-263. MR1356048DOI10.1016/S0252-9602(18)30047-X
  19. YAN, S. - LI, G., C 1 , a partial regularity for solutions of nonlinear elliptic systems, Acta Math. Sci., 12 (1992), 33-41. MR1258393DOI10.1016/S0252-9602(18)30269-8

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.